Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 39, NWS Fort Worth, TX

December 29, 2006Johnson County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 3:38 PM CST for Johnson County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 29, 2006, 3:38 PM CST (21:38 UTC)
Expired
Dec 29, 2006, 4:30 PM CST
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 29, 3:45 PM CSTTORNADORio Vista, TXSEVERAL HOMES AND STRUCTURES SEVERELY DAMAGED. ALSO REPORT OF TREE THROUGH CAR WINDSHIELD.
Dec 29, 3:52 PM CSTHAIL 1.75Cleburne, TXMAIN STREET IN CLEBURNE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 12:42 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 292138
TORFWD
TXC251-292230-
/O.NEW.KFWD.TO.W.0039.061229T2138Z-061229T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
338 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL JOHNSON COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 430 PM CST

* AT 336 PM CST...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS 15 MILES SOUTH OF CLEBURNE...MOVING NORTH AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CLEBURNE BY 410 PM CST
  KEENE AND 7 MILES WEST OF ALVARADO BY 420 PM CST
  JOSHUA BY 430 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3216 9752 3228 9720 3252 9716 3252 9750

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 1:33 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 29, 1:33 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CST FRI DEC 29 2006

.UPDATE...
HAVE ISSUED TORNADO WATCH 887 TO INCLUDE THE NORTHERN HALF OF
NORTH TEXAS. BOTH TORNADO WATCH 886 AND 887 WILL EXPIRE AT 8 PM.
EFFECTIVELY...THERE IS A TORNADO WATCH OUT FOR ALL OF NORTH TEXAS
EXCEPT FOR LAMAR...DELTA...AND HOPKINS COUNTIES. TORNADOES HAVE
ALREADY TOUCHED DOWN IN CORYELL AND ERATH COUNTIES.  /13

&&

.PREV DISCUSSION... /ISSUED 1246 PM CST FRI DEC 29 2006/

UPDATE...
HAVE UPDATED GRIDS TO INCLUDE TORNADO WATCH 886 WHICH IS ALONG AND
SOUTH OF A LINE FROM CROSS PLAINS...TO GRANBURY...TO ATHENS UNTIL
8 PM. WARM FRONT LIES IN THIS REGION AND GIVEN THE EXTRA VORTICITY
ALONG THE BOUNDARY AND THE HUGE AMOUNTS OF STORM RELATIVE HELICITY...
TORNADO WATCH SEEMS LOGICAL.  /13

PREV DISCUSSION... /ISSUED 1123 AM CST FRI DEC 29 2006/

AVIATION...
SHOWERS CONTINUE TO STREAM NORTH IN SOUTHERLY FLOW AHEAD OF STRONG
UPPER LOW NOW SITUATED IN NORTHERN MEXICO/SOUTHERN NM. HAVE
GRADUALLY INCREASED SH/TS ACTIVITY IN THE TAFS OVER THE NEXT
SEVERAL HOURS. AGREE WITH CWSU THAT MAIN FRONTOGENETIC FORCING AND
TIMING OF STRONGEST STORMS SHOULD BE EARLIER THAN WAS STATED IN
PREVIOUS TAFS...AND HAVE SHIFTED +TSRA A FEW HRS EARLIER AT ALL
SITES. AS FAR AS THE CIGS...FOR NOW HAVE KEPT THEM IN THE MVFR
CAT...BUT THIS AND OTHER ASPECTS OF THE AVIATION FORECAST WILL
LIKELY NEED ADJUSTING AS THE EVENT UNFOLDS...AS IFR CIGS ARE
ENTIRELY POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THIS EVENING...
LIKELY ACCOMPANIED BY A SQUALL LINE. EXPECT CIGS TO LIFT TO VFR
BETWEEN 10-12Z TOMORROW MORNING AS MOISTURE RETREATS...WITH BKN
VFR CIGS THRU EARLY AFTERNOON. GUSTY EASTERLY WINDS WILL DIMINISH
SLIGHTLY AFTER SUNSET TONIGHT AND BECOME MORE SOUTHERLY BY 10Z...
FINALLY VEERING TO THE SW AROUND 6-8 KTS BY 15Z TOMORROW.  /13

PREV DISCUSSION... /ISSUED 1103 AM CST FRI DEC 29 2006/

DISCUSSION...
FORECAST STILL ON TRACK AS LARGE AND POWERFUL UPPER CYCLONE DRIFTS
EASTWARD ACROSS NORTHERN MEXICO AND SOUTHERN NEW MEXICO. ELEVATED
CONVECTION CONTINUES TO GRADUALLY INTENSIFY ACROSS NORTH AND
CENTRAL TEXAS...WITH STRONGEST CLUSTER CURRENTLY LOCATED VCNTY
WACO. COLD FRONT WAS STRENGTHENING TO OUR WEST AND WILL MOVE INTO
WESTERN ZONES THIS AFTERNOON...LIKELY ACCOMPANIED BY LINEAR MCS.
SEVERE THREAT WILL CONTINUE FOR TODAY AND TONIGHT...WITH HAIL
POTENTIAL IN THE MAINLY ELEVATED CLUSTERS AHEAD OF THE FRONT AND
WITH WIND/MARGINAL HAIL ALONG LINEAR MCS ACTIVITY. HEAVY RAINS
ALSO EXPECTED IN SOME AREAS WITH PWATS WELL OVER 1 INCH AND REPEAT
DEVELOPMENT OF NORTH-SOUTH CLUSTERS.

NEW MODELS CONTINUE TO TREND SLIGHTLY SLOWER WITH EASTWARD
PROGRESSION OF THE COMPLEX UPPER CYCLONE. HOWEVER...A SLIGHTLY
SLOWER MOVEMENT DOES NOT LOOK LIKE IT WILL HAVE A HUGE IMPACT ON
SENSIBLE WEATHER ACROSS NORTH TEXAS. THE MAIN FEATURE TO WATCH
THIS AFTERNOON AND EVENING IS THE STRONG VORTICITY MAXIMUM LOCATED
NEAR CHIHUAHUA MEXICO OR ABOUT 150 MI SW OF KMRF. THIS CIRCULATION
FEATURE AND ASSOCIATED SHORTWAVE TROUGH WILL ROTATE INTO WEST
TEXAS THIS AFTERNOON AND ACROSS MOST OF NORTH TEXAS BY SATURDAY.
ASSOCIATED DRY SLOT/UPPER SUBSIDENCE LIKELY TO OVERSPREAD ALL OF
NORTH TEXAS BY SATURDAY AFTERNOON EVEN THOUGH MAIN UPPER LOW
CENTER MAY STILL BE IN THE TEXAS PANHANDLE.

WILL MAKE SOME MINOR UPDATES TO GRIDS FOR THIS AFTERNOON TO FINE
TUNE POPS AND QPF.                /09

PREV DISCUSSION... /ISSUED 533 AM CST FRI DEC 29 2006/

AVIATION...
UPPER LOW STILL SLOWER THAN MODELS HAVE FCST IN RECENT DAYS...SO
LOOK FOR MVFR CIGS/VCSH/SPOTTY -RA THRU 17Z-19Z PD TDY OVER N TX TAF
SITES. AS ELEVATED INVERSION(CAP) RISES WITH APPROACHING LARGE-
SCALE LIFT THIS AFTN...PREVAILING VFR CIGS WITH OCNL -SHRA WILL
PREVAIL...THEN INCREASING CHANCES OF TSRA TO OCCUR IN 00Z-08Z TIME
FRAME...AS CD FNT OVERTAKES SFC TROF OVER THE REGION. TOUGH FCST
AND SEVERAL AMDS LIKELY IN COMING 12-24 HRS. FOR NOW...ELY FLO TO
BECOME SELY BY 21Z AND BE GSTY 20-25 KTS...THEN SHIFT W/SW 10-15
KTS BEHIND BOUNDARY/FNT ARND 09Z SAT WITH CIGS GOING VFR (AS/AC/CS).

PREV DISCUSSION... /ISSUED 440 AM CST FRI DEC 29 2006/

DISCUSSION...
440 AM CST

CHALLENGING FORECAST ONCE AGAIN. POTENT UPPER LOW CONTINUES TO
TAKE ITS TIME APPROACHING TEXAS. WHILE THE RAIN EVENT HAS BEEN
CONTINUALLY DELAYED...THE RETARDED PROGRESSION OF THE SYSTEM HAS
ACTUALLY ALLOWED THE ATMOSPHERE TO PRIME ITSELF FOR SIGNIFICANT
RAIN. MOISTURE CONTINUES TO DEEPEN...AND PROJECTED PWATS WILL BE
EXTRAORDINARY FOR LATE DECEMBER.

SIGNIFICANT CONVECTION REMAINS OVER WEST TEXAS...WITH DEEP
SOUTHERLY STEERING FLOW LIMITING EASTWARD PROGRESS. AS UPPER
SYSTEM APPROACHES...MID-LEVELS WILL CONTINUE TO MOISTEN AND
DESTABILIZE. CONVECTION SHOULD BE PRIMARILY ELEVATED TODAY...BUT
CAP WILL GRADUALLY ERODE THROUGH DYNAMIC LIFTING. DRYLINE WILL
REACH WESTERN CWA NEAR SUNSET. ACCOMPANYING SQUALL LINE WILL
TRAVERSE CWA AT AN HOUR WHEN SFC-BASED INSTABILITY WILL BE
MINIMIZED. MP FRONT WILL PIVOT AROUND BASE OF SYSTEM...MORE OR
LESS OVERTAKING THE DRYLINE TONIGHT. LIFT FROM THE RESULTING SFC
BOUNDARY WILL COINCIDE WITH INTENSE LARGE-SCALE ASCENT TO ALLOW
FOR DEEP CONVECTION AND WIDESPREAD RAIN ACROSS CWA TONIGHT.

SEVERE POTENTIAL REMAINS ON THE LOW END...BUT HAIL MAY ACCOMPANY
THE STRONGER CELLS. POTENTIAL FOR SFC-BASED STORMS IN SE ZONES
TODAY...BUT WIND THREAT SHOULD BE LIMITED TO NEAR-BOUNDARY
CONVECTION TONIGHT. PRECIPITATION EFFICIENCY WILL CONTINUE TO
INCREASE DURING THE DAY. INTENSE SPEED SHEAR IS PERPENDICULAR TO
EVENTUAL SFC BOUNDARY PASSAGE TONIGHT. SUCH UNIDIRECTIONAL SHEAR
WILL FAVOR SOME TRAINING ECHOES AND LOCALLY HEAVY RAIN THROUGHOUT
THE EVENT.

AFTER THE BIG EVENT...SEASONAL TEMPERATURES WILL PREVAIL INTO THE
NEW YEAR. ANOTHER SOUTHERN STREAM STORM SYSTEM WILL APPROACH THE
MIDDLE OF NEXT WEEK. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  51  59  39 / 100 100  20  10
WACO, TX              70  51  64  41 / 100 100  10  10
PARIS, TX             64  55  60  41 /  60 100  50  20
DENTON, TX            65  51  58  37 / 100 100  20  10
MCKINNEY, TX          66  53  59  37 / 100 100  30  10
DALLAS, TX            67  52  59  40 / 100 100  20  10
TERRELL, TX           68  53  60  40 /  90 100  20  10
CORSICANA, TX         70  53  63  41 /  90 100  20  10
TEMPLE, TX            71  50  65  42 / 100 100  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99
Hazardous weather outlook, Dec 29, 3:25 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST FRI DEC 29 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
325 PM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS
EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS.
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE
IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN
THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH
IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES
HAVE ALREADY BEEN REPORTED.

ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING
WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE
EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...
LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH
TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK
FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF
INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...
A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH
TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE
AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN
WILL STILL BE POSSIBLE.

THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS
WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY
THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION.
THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

13

In the hours before

Local storm report, Dec 29, 2:06 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TORNADO          CLIFTON                 31.78N  97.58W
12/29/2006                   BOSQUE             TX   EMERGENCY MNGR

            REPORTS OF WEAK SHORT LIVED TOUCHDOWNS BUT NO DAMAGE AS
            STORM MOV N
Special weather statement, Dec 29, 2:10 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CST FRI DEC 29 2006

TXZ094-292045-

FANNIN-
210 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FANNIN COUNTY

AT 210 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BONHAM...MOVING NORTH AT 35
MPH.

THE COMMUNITY OF TELEPHONE IS IN THE PATH OF THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3363 9612 3361 9591 3407 9581 3410 9608
Special weather statement, Dec 29, 2:13 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CST FRI DEC 29 2006

TXZ133-292045-

JOHNSON-
213 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JOHNSON COUNTY

AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CLEBURNE...MOVING NORTH AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BURLESON...CLEBURNE...
GODLEY...JOSHUA...KEENE AND CLEBURNE STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSITY...A
SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3214 9762 3220 9734 3254 9732 3255 9762
Local storm report, Dec 29, 2:21 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TORNADO          OGLESBY                 31.42N  97.51W
12/29/2006                   CORYELL            TX   PUBLIC

            GERALD BELL REP 12 STRUCTURES DAMAGED WITH ROOFS OFF
            BARNS AND OUTBUILDINGS DESTROYED NEAR FM 185 AND US 84
            INTERSECTION NO INJURIES REPORTED
Local storm report, Dec 29, 2:41 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          2 W GROESBECK           31.52N  96.57W
12/29/2006                   LIMESTONE          TX   AMATEUR RADIO

            REPORT OF STRUCTURAL DAMAGE WITH POSSIBLE INJURIES 2W
            GROESBECK ON 164
Local storm report, Dec 29, 3:09 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TORNADO          8 NE CLIFTON            31.86N  97.48W
12/29/2006                   BOSQUE             TX   TRAINED SPOTTER

            LARGE TORNADO ON GROUND 8 NE CLIFTON 1/4 MI WIDE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:13 AM CSTSpecial Weather StatementFWDBosque32 min
Dec 29, 11:29 AM CSTSpecial Weather StatementFWDFreestone31 min
Dec 29, 11:45 AM CSTSpecial Weather StatementFWDFreestone30 min
Dec 29, 11:53 AM CSTSevere Thunderstorm WarningFWDFreestone37 min
Dec 29, 12:00 PM CSTSpecial Weather StatementFWDNavarro30 min
Dec 29, 12:03 PM CSTSpecial Weather StatementFWDJohnson27 min
Dec 29, 12:11 PM CSTSevere Thunderstorm WarningFWDNavarro34 min
Dec 29, 12:18 PM CSTSpecial Weather StatementFWDRockwall42 min
Dec 29, 12:25 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 12:37 PM CSTSpecial Weather StatementFWDCoryell23 min
Dec 29, 12:44 PM CSTTornado WarningFWDCoryell31 min
Dec 29, 12:53 PM CSTSpecial Weather StatementFWDErath37 min
Dec 29, 12:55 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 1:03 PM CSTSpecial Weather StatementFWDBosque27 min
Dec 29, 1:08 PM CSTTornado WarningFWDMcLennan27 min
Dec 29, 1:13 PM CSTTornado WarningFWDErath62 min
Dec 29, 1:14 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:21 PM CSTTornado WarningFWDBosque54 min
Dec 29, 1:24 PM CSTSpecial Weather StatementFWDFalls36 min
Dec 29, 1:31 PM CSTTornado WarningFWDFalls19 min
Dec 29, 1:34 PM CSTTornado WarningFWDBell, Coryell41 min
Dec 29, 1:41 PM CSTSevere Thunderstorm WarningFWDCooke, Denton64 min
Dec 29, 1:48 PM CSTTornado WarningFWDLimestone42 min
Dec 29, 1:56 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:59 PM CSTSpecial Weather StatementFWDHood31 min
Dec 29, 2:02 PM CSTSpecial Weather StatementFWDHunt28 min
Dec 29, 2:13 PM CSTSpecial Weather StatementFWDJohnson32 min
Dec 29, 2:16 PM CSTTornado WarningFWDCoryell25 min
Dec 29, 2:17 PM CSTSevere Thunderstorm WarningFWDJohnson58 min
Dec 29, 2:28 PM CSTTornado WarningFWDNavarro47 min
Dec 29, 2:34 PM CSTTornado WarningFWDBosque, McLennan56 min
Dec 29, 2:35 PM CSTTornado WarningFWDJohnson40 min
Dec 29, 3:11 PM CSTTornado WarningFWDJack, Palo Pinto49 min
Dec 29, 3:15 PM CSTTornado WarningFWDHill30 min
Dec 29, 3:25 PM CSTTornado WarningFWDLeon50 min
Dec 29, 3:31 PM CSTSevere Thunderstorm WarningFWDTarrant, Wise44 min
Dec 29, 3:42 PM CSTTornado WarningFWDJohnson48 min
Dec 29, 3:44 PM CSTTornado WarningFWDBell46 min
Dec 29, 3:47 PM CSTTornado WarningFWDHill, McLennan43 min
Dec 29, 4:00 PM CSTSpecial Weather StatementFWDTarrant30 min
Dec 29, 4:13 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Dec 29, 4:16 PM CSTSevere Thunderstorm WarningFWDFreestone, Leon59 min
Dec 29, 4:16 PM CSTTornado WarningFWDTarrant44 min
Dec 29, 4:25 PM CSTTornado WarningFWDBell35 min
Dec 29, 4:43 PM CSTSevere Thunderstorm WarningFWDMcLennan40 min
Dec 29, 4:48 PM CSTTornado WarningFWDFreestone, Limestone57 min
Dec 29, 5:13 PM CSTSpecial Weather StatementFWDHopkins32 min
Dec 29, 5:19 PM CSTFlash Flood WarningFWDDenton3 hr
Dec 29, 5:26 PM CSTSpecial Weather StatementFWDCoryell49 min
Dec 29, 5:36 PM CSTSpecial Weather StatementFWDHenderson, Van Zandt24 min
Dec 29, 5:39 PM CSTFlash Flood WarningFWDFreestone, Limestone3 hr
Dec 29, 5:44 PM CSTTornado WarningFWDFreestone46 min
Dec 29, 5:46 PM CSTTornado WarningFWDMilam, Robertson44 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.